OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Mathematical Modeling of Periodic Outbreaks with Waning Immunity: A Possible Long-Term Description of COVID-19
Alex Viguerie, Margherita Carletti, Guido Silvestri, et al.
Mathematics (2023) Vol. 11, Iss. 24, pp. 4918-4918
Open Access | Times Cited: 4

Showing 4 citing articles:

Modelling contagious viral dynamics: a kinetic approach based on mutual utility
Giulia Bertaglia, Lorenzo Pareschi, Giuseppe Toscani
Mathematical Biosciences & Engineering (2024) Vol. 21, Iss. 3, pp. 4241-4268
Open Access | Times Cited: 2

SIRS epidemics with individual heterogeneity of immunity waning
Mohamed El Khalifi, Tom Britton
Journal of Theoretical Biology (2024) Vol. 587, pp. 111815-111815
Open Access | Times Cited: 2

Existence of Traveling Waves of a Diffusive Susceptible–Infected–Symptomatic–Recovered Epidemic Model with Temporal Delay
Julio C. Miranda, Abraham J. Arenas, Gilberto González‐Parra, et al.
Mathematics (2024) Vol. 12, Iss. 5, pp. 710-710
Open Access

SIRS Epidemic Models with Delays, Partial and Temporary Immunity and Vaccination
Benito M. Chen‐Charpentier
AppliedMath (2024) Vol. 4, Iss. 2, pp. 666-689
Open Access

Page 1

Scroll to top